MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COCR FEMORAL HEAD; PROSTHESIS HIP

ZIMMER BIOMET, INC. COCR FEMORAL HEAD; PROSTHESIS HIP
Catalog Number 00801802801
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Post Operative Wound Infection (2446)
Date of Event 12/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical devices: part # 110024462 / liner/ lot # 812450; part #010000996/ g7 screw/ lot # 6596542; part #0106010103/ avenirâ® mã¼ller, stem/ lot # 2854319; part # 010000998/ screw/ lot #6833035; part #010000999/ screw/ lot # 637769; part # ep-200146/ acitve articulation insert/ lot# 964730.Report source: (b)(6).The event was previously reported on 0001825034 -2021 -00069 from (b)(4).
 
Event or Problem Description
It was reported that during patient was revised one-month post implantation due infection.The surgeon did a wound debridement and exchanged the head and liner.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, therefore implanted products are not identified as the source or contributing to the reported infection.The root cause of the reported event was determined to be unrelated to the implanted zimmer biomet product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COCR FEMORAL HEAD
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11275453
Report Number0001822565-2021-00310
Device Sequence Number14343246
Product Code LPH
UDI-Device Identifier00889024144613
UDI-Public(01)00889024144613(7)291031(10)64521813
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00801802801
Device Lot Number64521813
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;